# SDR COMA0160742

- Difficulty date: September 20, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 13,459 hours, 12,697 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Seal
- Part number: 4059T40P02
- Part serial: NA
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #6080.  DURING CLIMB-OUT OF JAX RECEIVED A RIGHT ENGINE OIL PRESSURE INDICATION WARNING, AIRCRAFT RETURNED TO THE FIELD.REPLACED THE RIGHT ENGINE #7 CARBON SEAL.
